Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On a classification of integral functions by means of certain invariant point properties


Authors: R. D. Carmichael, W. T. Martin and M. T. Bird
Journal: Trans. Amer. Math. Soc. 40 (1936), 462-473
MSC: Primary 34A35; Secondary 30D10, 30D20, 39B99
MathSciNet review: 1501885
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A35, 30D10, 30D20, 39B99

Retrieve articles in all journals with MSC: 34A35, 30D10, 30D20, 39B99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1936-1501885-3
PII: S 0002-9947(1936)1501885-3
Article copyright: © Copyright 1936 American Mathematical Society